MathSciNet Relay Station
MathSciNet bibliographic data
MR1946552 12H99 (11S85 33D15 39A13)
Di Vizio, Lucia Arithmetic theory of $q$-difference equations: the $q$-analogue of Grothendieck-Katz's conjecture on $p$-curvatures. Invent. Math. 150 (2002), no. 3, 517–578.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement